# SDR 2005FA0001604

- Difficulty date: December 1, 2005
- Submitted: December 21, 2005
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 4531405
- Condition: Mismanufactured
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PURCHASED 2 NEW NOSE LANDING GEAR CYLINDER ASSEMBLYS WITH INCORRECTLY MACHINED CENTER BORE.  THE BORE OF THE CYLINDERS IS TOO SMALL AT THE TOP WHICH DOESN`T ALLOW UPPER GEARINGS FULL TRAVEL TO TOP OF CYLINDER.  THE COULD CAUSE BEARING TO FAM IN BORE AND LANDING GEAR TO MALFUNCTION ON RETRACTION/ EXTENSION.  (K)
